# SDR FDKA2008102100279

- Difficulty date: October 21, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 15,797 hours, 14,803 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 3634001021
- Part serial: 01937
- Condition: Unknown
- Location: Te Flap
- Part time: 2,986 hours, 2,832 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

FRL FLT 6198 SYR-JFK.  DECLARED EMERGENCY IN BOUND TO JFK FOR FLAP FAIL AT ZERO DEGREES.  MX REMOVED AND REPLACED BOTH I/B FLEX SHAFTS, LT VELOCITY SENSOR AND RIGGED FLAPS.
